# SDR SIMA201118205

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 27,832 hours, 26,551 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

LOSS OF AIRSPEED INDICATIONS AND ERRONEOUS AIRSPEED IN IMC NO ICE AT ALL.  FOUND PITOT LINES AT ADC 1&2 DAMAGED (BENT) BEYOND LIMITS CAUSING WATER TO COLLECT AND FREEZE.  REPLACED BOTH PITOT LINES IAW EMB 145 AMM TASKS 34-13-05-000-801-A & 34-13-05-400-801-A NO FURTHER DEFECTS NOTED.  AIRCRAFT IS RVSM ELIGIBLE.
